Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


nausea
avatar
more2c posted:
will hepc begin to cause nausea, vomiting? I don't know if I have something else going on (that's what I'm thinking) on or what. I have been taking nexium for years for heartburn and has always done well for me. Lately I have been having bad pain at top of stomach, below sternum. Have been having nausea and thrown up 3 times over the last 2 weeks. I know that doesn't sound like a lot but is abnormal for me. Anyone else have problems like that?
Reply
 
avatar
fourstiks responded:
You should see a dr for diagnosis. Doesn't sound like hep c to me.



Helpful Tips

Coffee and the LiverExpert
Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
Was this Helpful?
52 of 74 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.